# SDR DALA2021031201418

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N393DN
- Make and model: Airbus A321-211
- Aircraft serial: 9067
- Aircraft time: 4,533 hours, 1,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:37C / ACARS TEXT: FRC335201 37C / INTERIOR. R&R LIGHT ASSEMBLY, LIGHT OP CHECKS GOOD IAW A321 AMM 33-52. (LP# 1751861)
